# SDR UHLA2011013000053

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GIRT BAR WILL NOT ENGAGE WHEN DOOR IS ARMED (INDICATION STAYS WHITE).  RE-SECURED GIRT BAR AND NO DEFECTS NOTED IAW EMB MM 52-42-41.
